Far Eastern Mathematical Journal

To content of the issue


Estimates of Schwarzian derivative of holomorphic functions in the disk with restriction on real part


Pavlov N.A.

2018, issue 1, Ñ. 90-100


Abstract
Series of theorems, including general theorem, for holomorphic functions in the disk are proven. Estimates include derivatives in boundary points of the disk.

Keywords:
holomorphic functions, Schwarzian derivative, symmetrization

Download the article (PDF-file)

References

[1] Z. Nehari, Conformal mapping, McGraw-Hill Book Co., Inc., New York–Toronto–London, 1952, viii+396 pp.
[2] B. Osgood, “Old and new on the Schwarzian derivative”, Quasiconformal mappings and analysis, A collection of papers honoring Frederick W. Gehring to his 70th birthday (Ann Arbor, MI, August 1995), Springer, New York, 1998, 275–308.
[3] M. Chuaqui, P. Duren, W. Ma, D. Mej?a, D. Minda, B. Osgood, “Schwarzian norms and two-point distortion”, Pacific J. Math., 254:1, (2011), 101–116.
[4] G.M Goluzin, Geometricheskaja teorija funkcij kompleksnogo peremennogo, 2-e izd., Nauka, M., 1966, 628 s.
[5] W.K Hayman, Multivalent functions, 2nd ed., Cambridge Tracts in Math., v. 110, Cambridge Univ. Press, Cambridge, 1994, xii+263 pp.
[6] Dzh. Dzhenkins, Odnolistnye funkcii i konformnye otobrazhenija, IL, M., 1962, 265 s.
[7] G.V. Kuz'mina, “Metody geometricheskoj teorii funkcij. I”, Algebra i analiz, 9:3, (1997), 41–103.
[8] G.V. Kuz'mina, “Metody geometricheskoj teorii funkcij. II”, Algebra i analiz, 9:5, (1997), 1–50.
[9] O. Lehto, Univalent functions and Teichmuller spaces, Grad. Texts in Math., v. 109, Springer-Verlag, New York, 1987, xii+257 pp.
[10] J. B. Garnett, D.E. Marshall, Harmonic measure, New Math. Monogr., v. 2, Cambridge Univ. Press, Cambridge, 2005, xvi+571 pp.
[11] V.N. Dubinin, “O granichnyh znachenijah proizvodnoj SHvarca reguljarnoj funkcii”, Matem. sb., 202:5, (2011), 29–44.
[12] V.N. Dubinin, Condenser capacities and symmetrization in geometric function theory, Springer, Basel, 2014, xii+344 pp.
[13] V.I. Lavrik, V.N. Savenkov, Spravochnik po konformnym otobrazhenijam, Naukova dumka, Kiev, 1970, 252 s.

To content of the issue